# SDR HALA2016042700145

- Difficulty date: April 18, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK -450 AT C55-C58 HAS CORROSION IN 5 LOCATIONS.  CORROSION REMOVED IAW GMM, VOL 1 CHAPTER 5.  OUT OF LIMITS IAW SRM 53-41-15, REV 89, LEVEL 2 -72-11, REV 89 AND DWG F3476200.
